MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 4" trocar, mod hex 2 pk (cat# 201-78-87 / serial# (b)(4) ) 3" trocar, hex 2pk (cat# 201-78-80 / serial# (b)(4) ) holding pin mini sharp point 4 pk (cat# 201-78-15 / serial# (b)(4) ) 3" trocar, hex 2pk (cat# 201-78-80 / serial# (b)(4) ) 3" trocar, mod.Hex 2pk (cat# 201-78-81 / serial# (b)(4) ) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 5 months postop the initial right tka, the right knee was revised due to knee instability.On examination increase poly wear was found, new 9mm cr neutral insert was implanted.Patient was last known to be in stable condition following the event.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received.(h3) the evaluation noted that revision reported was likely the result of a combination of a post traumatic event which resulted in the patient falling ¿heavily on both knees.¿ progressive instability, and third body wear, which led to wear of the polyethylene insert.The most probable root cause associated with the reported event of "prosthesis wear" is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.Furthermore, the most probable root cause associated with the reported event of "post traumatic event" is associated with an event that damages the device, such as a fall, car accident, or other event that does not appear to have been caused by the device or the implantation of the device.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11778862
Report Number1038671-2021-00213
Device Sequence Number3894272
Product Code JWH
UDI-Device Identifier10885862040299
UDI-Public10885862040299
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 4, 9MM
Device Catalogue Number02-012-51-4009
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age73 YR